CORC  > 物理研究所  > 物理所公开发表论文  > 期刊论文
THE EXACT SOLUTION OF THE ISING QUANTUM CHAIN WITH ALTERNATING SINGLE AND SECTOR DEFECTS
ZHANG, DG ; LI, BZ ; LI, Y
刊名PHYSICS LETTERS A
1994
卷号186期号:1-2页码:47
关键词CONFORMAL-INVARIANCE MODEL
ISSN号0375-9601
通讯作者ZHANG, DG (reprint author), INT CTR THEORET PHYS,I-34100 TRIESTE,ITALY.
中文摘要The Ising quantum chain with alternating single and sector defects is solved exactly by using the technique of Lieb, Schultz and Mattis. The energy spectrum of this model is shown to have a tower structure if and only if these defects constitute a commensurate configuration. This means that conformal invariance is preserved in such cases.
收录类别SCI
语种英语
公开日期2013-09-23
内容类型期刊论文
源URL[http://ir.iphy.ac.cn/handle/311004/45138]  
专题物理研究所_物理所公开发表论文_物理所公开发表论文_期刊论文
推荐引用方式
GB/T 7714
ZHANG, DG,LI, BZ,LI, Y. THE EXACT SOLUTION OF THE ISING QUANTUM CHAIN WITH ALTERNATING SINGLE AND SECTOR DEFECTS[J]. PHYSICS LETTERS A,1994,186(1-2):47.
APA ZHANG, DG,LI, BZ,&LI, Y.(1994).THE EXACT SOLUTION OF THE ISING QUANTUM CHAIN WITH ALTERNATING SINGLE AND SECTOR DEFECTS.PHYSICS LETTERS A,186(1-2),47.
MLA ZHANG, DG,et al."THE EXACT SOLUTION OF THE ISING QUANTUM CHAIN WITH ALTERNATING SINGLE AND SECTOR DEFECTS".PHYSICS LETTERS A 186.1-2(1994):47.
个性服务
查看访问统计
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。


©版权所有 ©2017 CSpace - Powered by CSpace